MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number URO170816T
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "sometime in late august during prep for a cardiac procedure, the pa was not able to inflate the balloon once in the patient.The catheter inflation valve would not allow for inflation with the included syringe.A new catheter was reinserted without issue".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "sometime in late august during prep for a cardiac procedure, the pa was not able to inflate the balloon once in the patient.".

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20418264
Report Number1417592-2024-00899
Device Sequence Number8589789
Product Code OHR
UDI-Device Identifier40888277866943
UDI-Public40888277866943
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816T
Device Lot Number24ABM521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown